# SDR DXTA2025100205149

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000102
- Aircraft time: 1,918 hours, 1,132 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39987
- Part serial: 0242
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXING OUT AND APPLYING THE BRAKES THE AMBER "BRAKE 50% DEGRADED" CAS MESSAGE DISPLAYED EVERY TIME WE APPLIED THE BRAKES. IT WOULD DISAPPEAR WHEN BRAKES WERE RELEASED. ALL BRAKE PAD PINS ARE STICKING OUT PLENTY. CORRECTIVE ACTION: REPLACED AFT BRAKE CONTROL VALVE REF CESSNA 700 AMM 32-41-35. OPS CHECK GOOD
